# SDR QXEA2012070800626

- Difficulty date: July 8, 2012
- Submitted: July 11, 2012
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 26,923 hours, 27,843 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 612-670
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD SEAT TRACK NR 15 HAS AREAS OF WEAR AND CORROSION BETWEEN BS 612 AND 670.  REMOVED CORROSION AND FOUND TO BE BEYOND LIMITS IAW RD 8/4-53-884.  REMOVED SEAT TRACK AND SPLICE IAW SRM 51-42-05-02-01, 51-40-15-02-01 AND 51-41-00-00-01.  MATCH DRILLED REPLACEMENT SEAT TRACK IAW SRM 51-42-07-02-01.  MATCH DRILLED REPLACEMENT SPLICES IAW SRM 51-40-07-02-01.  INSTALLED SPLICES IAW SRM 51-40-15-02-01, 51-42-05-02-01.  INSTALLED SEAT TRACK IAW SRM 51-41-00-00-01 AND 51-42-05-02-01.  PRIMED AND APPLIED TOP COAT IAW SRM 51-25-10-02-01 AND 51-25-15-02-01.
